# SDR SIMA20180611003

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER GUSSET AT FRAME 20 AND RT OMEGA BEAM.  REMOVED CORROSION UNDER THE GUSSET IAW SRM 51-10-03, FOUND TO BE OUT OF LIMITS PER SRM 53-21-10, SI FIG 10,  ITEM 15.  CUT OUT DAMAGED AREA IAW SRM 53-21-10.  PERFORMED HFEC INSP OF CUT OUT IAW NDTM 51-00-00-916-801-A00, NO DEFECTS NOTED.  INSTALLED A REPAIRED IAW  SRM 53-21-10, ITEM 3, FIG 202, SHEET 2, SRM  51-20-03,  CPM 51-21-04, 51-21-05.
